Ashton tapers cause psychotic breaks?

Has Tapering ever resulted in severe mental disorders?
« on: December 05, 2019, 12:27:40 am »

[Buddie]

After freaking out during my taper, my doctor strongly recommended (ordered) me to go back up to 1mg and hold till I was ready to start tapering at my own pace. In that time, I’ve had some pretty strange mental effects. Disassociation, not feeling like I was in my body, watching events unfold around me like I’m not really there. Years ago (20+ years ago) I was diagnosed with drug induced psychosis. Since going back to 1mg, my mania has been reduced somewhat, but I find myself suffering from possible delusions and I don’t know if its something that is really happening or if I’m having a psychotic break.

Is this something people have experienced while tapering? Can tapering cause a psychotic break? Or was I already messed up and tapering just compounded my problems and brought some stuff that was just under the surface back again?

Any thoughts on this would be appreciated and before anyone can ask… No, I can’t afford to go to a psychiatrist, I can’t afford therapy, and I’ve been drinking myself into a stupor to try to get out of my head on a regular basis.

I used to do drugs to get away from anxiety and bad thoughts, coming off Klonopin has brought a lot of these old (almost forgotten) demons back and I don’t know if this is normal or if I got some serious underlying problems.